# SDR UALA2012021600947

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,345 hours, 13,104 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 267
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT & RT DUCT PRESSURE SPLIT DURING CRUISE, WITH ENGS RUNNING, LT & RT ISOL VLVS CLSD & BLEED SW ON.  CREW COMMENTS: IN CRUISE FL330 LT DUCT PSI = 15 AND RIGHT DUCT PSI = 28. EPR, N1'S MATCHED.  LT ENG PRESS BELOW NORMAL.  LOCKED OUT LT ENG HPSOV. RPL- :AIR MODULE BIT SHOWED PRC.  REPLACED PRC PER FIM, FIG 108 AND AMM.  ALSO WRENCH CHECKED ALL LINES BETWEEN PRESS CONTROLLER AND VALVE.  FOUND SENSE LINE SLIGHTLY LOOSE AT FAN AIR PLENUM.
